• Title of article

    The cordiality of the path-union of n copies of a graph Original Research Article

  • Author/Authors

    Sze-Chin Shee، نويسنده , , Yong-Song Ho، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1996
  • Pages
    9
  • From page
    221
  • To page
    229
  • Abstract
    Let G1, G2 …, Gn be n (≥ 2) copies of a graph G. We denote by G(n) the graph obtained by adding an edge to Gi and Gi+l, i = 1, 2, …, n − 1, and we call G(n) the path-union of n copies of the graph G. We shall relate the cordiality of the path-union of n copies of a graph to the solution of a system involving an equation and two inequalities, and give some sufficient conditions for that path-union to be cordial. The path-unions of such graphs as cycles, wheels, fans, some cliques, Cartesian products and compositions of some graphs are shown to be cordia
  • Journal title
    Discrete Mathematics
  • Serial Year
    1996
  • Journal title
    Discrete Mathematics
  • Record number

    943779